# SDR 2001FA0000535

- Difficulty date: October 16, 2001
- Submitted: October 16, 2001
- Operation: General aviation
- Aircraft: N185XP
- Make and model: Beech B200
- Aircraft serial: BB952
- Aircraft time: 3,185 hours, 3,280 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1014400421
- Condition: Cracked
- Location: Cargo Bay
- Part time: 3,185 hours, 3,280 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND BAGGAGE COMPARTMENT WINDOW OUTER PANE CRACKED WHILE IN CRUISE FLIGHT.  INNER PLY REMAINED INTACT AND FLIGHT CONTINUED UNPRESSURIZED TO HOME BASE WITHOUT FURTHER INCIDENT.
